RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 1983, Volume 21, Pages 120–178 (Mi intv57)  

This article is cited in 2 scientific papers (total in 2 papers)

Combinatorial analysis (nonnegative matrices, algorithmic problems)

V. A. Nosov, V. N. Sachkov, V. E. Tarakanov


Abstract: Properties of nonegative matrices and algorithmic problems of combinatorics are considered in this survey, which is a continuation of a paper by the same authors. The bibliography covers primarily works published in Ref. Zh. Matematika from 1980 to 1983.

Full text: PDF file (3808 kB)

English version:
Journal of Soviet Mathematics, 1985, 29:1, 1051–1099

Bibliographic databases:

Document Type: Article
UDC: 519.11/.14

Citation: V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (nonnegative matrices, algorithmic problems)”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 21, VINITI, Moscow, 1983, 120–178; J. Soviet Math., 29:1 (1985), 1051–1099

Citation in format AMSBIB
\Bibitem{NosSacTar83}
\by V.~A.~Nosov, V.~N.~Sachkov, V.~E.~Tarakanov
\paper Combinatorial analysis (nonnegative matrices, algorithmic problems)
\serial Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern.
\yr 1983
\vol 21
\pages 120--178
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intv57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=731076}
\zmath{https://zbmath.org/?q=an:0568.05013|0507.05001}
\transl
\jour J. Soviet Math.
\yr 1985
\vol 29
\issue 1
\pages 1051--1099
\crossref{https://doi.org/10.1007/BF02104831}


Linking options:
  • http://mi.mathnet.ru/eng/intv57
  • http://mi.mathnet.ru/eng/intv/v21/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. G. Kogos, V. M. Fomichev, “Polozhitelnye svoistva neotritsatelnykh matrits”, PDM, 2012, no. 4(18), 5–13  mathnet
    2. N. V. Medvedeva, S. S. Titov, “Opisanie neendomorfnykh maksimalnykh sovershennykh shifrov s dvumya shifrvelichinami”, PDM, 2015, no. 4(30), 43–55  mathnet  crossref
  • Number of views:
    This page:746
    Full text:325

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019